# SDR CA130115007

- Difficulty date: December 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 7,707 hours
- Engine: Lyc O360E1A6D
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 149NL
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON START UP OF LT ENGINE STARTER FAILED ON FIRST.  STARTER FAILURE TROUBLESHOT TO DETERMINE THE CAUSE AND PROBLEM OF FAILURE.  FAILURE FOUND TO BE STARTER ITS SELF.  STARTER REMOVED FROM LT ENGINE AND REPLACED NEW, WITH A 149-NL STARTER , NEW STARTER FUCNTION CHECKED SERVICABLE, NO MORE PROBLEMS FOUND ALL PARAMETER FOUND NORMAL.
